Advertisement

When should I call my doctor about allergy and sinus medications?

You should call your physician when you are concerned that your allergy symptoms are affecting your daily life. Over-the-counter allergy medications may have side affects that can be problematic if you have other medical problems. Also, OTC allergy meds may cause drowsiness and urinary retention. If you are having any side affects, call your physician.
Call your doctor if you have worsening symptoms or if you think the sinus and allergy medications are interacting with other drugs you are taking. If you experience serious side effects, such as difficulty breathing, or swelling of the mouth, lips or tongue, call 911 immediately.

Continue Learning about Respiratory Agent

Does roflumilast interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking a strong CYP3A4 inducer, loxapine, or rifampin, roflumilast can lead to side effec...
More Answers
Should I call my doctor if my child has problems using oxygen?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Call your child's doctor if your child has any problems using oxygen therapy. If your child has ...
More Answers
Will allergy and sinus medications make me feel drowsy?
Dr. Alan M. Young, MDDr. Alan M. Young, MD
Most allergy and sinus medications will not make you feel drowsy. The types of medicine that would m...
More Answers
Are allergy and sinus medications safe for my child?
Dr. Alan M. Young, MDDr. Alan M. Young, MD
Most allergy and sinus medications are safe for children over the age of two. If children are under ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.